# SDR UALA2013051703421

- Difficulty date: May 16, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 395, LBL 45, TWO HOLES IN FLOORBEAM TEE OUT OF ROUND.    FABRICATED AND INSTALLED ANGLES AND FREEZE PLUGS IAW ECRA 5310-05745 AND EA 130470.  MAJOR REPAIR.
